|Table of Contents|

 The global bifurcation for a prey-predator model with
cross-diffusion and B-D functional response
(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2016年03期
Page:
319-326
Research Field:
Publishing date:

Info

Title:
 The global bifurcation for a prey-predator model with
cross-diffusion and B-D functional response
Author(s):
 WANG Xiaoli RONG Yuetang DONG Miaona HE Di
 School of Science, Xi’an Polytechnic University, Xi’an 710048, China
Keywords:
 cross-diffusion predator-prey model a priori estimate global bifurcation
PACS:
O 175.26
DOI:
10.13338/j.issn.1006-8341.2016.03.008
Abstract:
 This paper concerns the existence of positive solutions for a predator-prey model with cross-diffusion and B-D functional response under homogeneous Dirichlet boundary conditions. By the maximum principle, a priori estimate of positive solutions are obtained. By considering the related eigenvalue problems, two unbounded neutral curves are given. Then by Crandall-Rabinowitz bifurcation theory, the existence of positive solutions to a local bifurcation is proved. Finally, the local bifurcation is developed to the global one.

References:

 [1] WU J H.Maximal attractor,stability and persistence for prey-predator model with saturation[J].Mathematical and Computer Modelling,1999,30:7-16.
[2] HWANG T W.Global analysis of the predator-prey system with Beddington-DeAngelis functional response[J].J Math Anal Appl,2002,281:395-401.
[3] WU J H.Coexistence states for cooperative model with diffusion[J].Computers and Mathematical with Applications,2002,43:1277-1290.
[4] WANG Lingshu,XU Rui,GUANG Huifeng.A stage-structured predator-prey system with impulsive effect and holling type-II functional response[J].Journal of Mathematical Research,2011,31(1):147-156.
[5] ZHANG Cunhua,YAN Xiangping.Positive solutions bifurcating from zero solution in a lotka-volterra competitive system with cross-diusion effects[J].Appl Math J China Univ,2011,26(3):342-352.
[6] 马晓丽.一类具有交叉扩散的捕食模型的整体分歧[J].西安工业大学学报:自然科学版,2010,30(5):506-510.
MA Xiaoli.Global bifurcation for a predator-prey model with cross-diffusion[J].Journal of Xi’an Technological University,2010,30(5):506-510.
[7] 戴婉仪,付一平.一类交叉扩散系统定态解的分歧与稳定性[J].华南理工大学大学报:自然科学版,2005,33(2):99-102.
DAI Wanyi,FU Yiping.Bifurcation and stability of the steady-state solutions to a system with cross-diffusion effect[J].Joumal of South China University of Technology:Natural Science Edition,2005,33(2):99-102.
[8] 冯孝周,吴建华.具有饱和与竞争项的捕食系统的全局分歧及稳定性[J].系统科学与数学,2010,30(7):979-989.
FENG Xiaozhou,WU Jianhua.Global bifurcation and stability for predator-prey model with predator saturation and competition[J].Journal of System Science and Mathematical Sciences,2010,30(7):979-989.
[9] 任翠萍.一类捕食-食饵模型解的存在性[J].西安工程大学学报,2010,24(4):535-539.
REN Cuiping.The existence of a predator-prey system’s solution[J].Journal of Xi’an Polytechnic University,2010,24(4):535-539.
[10] 张晓晶,容跃堂,何堤,等.一类带有交叉扩散的捕食-食饵模型的分歧性[J].纺织高校基础科学学报,2014,27(3):322-326.
ZHANG Xiaojing,RONG Yuetang,HE Di,et al.Bifurcation for a prey-predator model with cross-diffusion[J].Basic Seience Journal of Textile Universities,2014,27(3):322-326.
[11] 马晓丽,冯孝周.一类具有交叉扩散的捕食模型的正解的存在性[J].安徽大学学报:自然科学版,2011,35(5):26-31.
MA Xiaoli,FENG Xiaozhou.The existence of positive solutions for a predator-prey model with cross.diffusion[J].Journal of Anhui University:Natural Science Edition,2011,35(5):26-31.
[12] 周冬梅,李艳玲.一类捕食模型正常数平衡态解的稳定性及分歧[J].科学技术与工程,2010,10(23):5615-5622.
ZHOU Dongmei,LI Yanling.Stability and bifurcation of positive constant steady-state solution for predator-prey model[J].Science Technology and Engineering,2010,10(23):5615-5622.
[13] 李海侠,李艳玲.一类捕食模型正平衡解的整体分歧[J].西北师范大学学报:自然科学版,2006,42(2):8-12.
LI Haixia,LI Yanling.Bifurcation of positive steady-state solutions for a king of predator-Prey model[J].Journal of Normal University:Natural Science,2006,42(2):8-12.
[14] 张丽敬,李艳玲.一类具有功能反应的捕食-食饵模型的全局分歧[J].河北师范大学学报:自然科学版,2010,34(6):625-630.
ZHANG Lijing,LI Yanling.Global bifurcation of a predator-prey model with functional response[J].Journal of Hebei Normal University:Natural Science Edition,2010,34(6):625-630.
[15] BEDDINGTON J R.Mutual interference between parasites or predators and its effect on searching efficiency[J].J Animal Ecol,1975,44(1):331-340.
[16] DEANGELIS D L,GOLDSTEIN R A,O’NEILL R V.A model for trophic interaction[J].Ecology,1975,56(2):881-892.
[17] 叶其孝,李正元,王明新,等.反应扩散方程引论[M].北京:科学出版社,2011:40-56.
YE Qixiao,LI Zhengyuan,WANG Mingxin,et al.Introduction of reaction-diffusion equations[M].Beijing:Science Press,2011:40-56.
[18] CRANDALL M G,RABINOWITZ P H.Bifurcation from simple eigenvalues[J].J Functional Analysis,1971,8(2):321-340.
[19] RABINOWITZ P H.Some global results for nonlinear eigenvalue problems[J].J Functional Analysis,1971,7(3):487-513.
[10] WU J H.Global bifurcation of coexistence state for the competition model in the chemostat[J].Nonlinear Analysis,2000,39(7):817-835.
[21] SMOLLER J.Shock waves and reaction-diffusion equations[M].New York:Springer-Verlag,1999:167-180.

Memo

Memo:
-
Last Update: 2016-10-08